Alert archive / Oklahoma / Wind Advisories in 2014
Wind Advisory 19, NWS Norman, OK
NWS Norman, OK issued this wind advisory at Apr 26, 2014, 2:39 PM CDT for 40 counties in Oklahoma; 8 counties in Texas. It took effect at Apr 27, 2014, 10:00 AM CDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Apr 26, 2014, 2:39 PM CDT (19:39 UTC)
- In effect from
- Apr 27, 2014, 10:00 AM CDT
- Expired
- Apr 27, 2014, 8:00 PM CDT
- In force
- 10 hr
- Issued by
- NWS Norman, OK
All 48 counties
Alfalfa County, OK, Beckham County, OK, Blaine County, OK, Caddo County, OK, Canadian County, OK, Carter County, OK, Cleveland County, OK, Comanche County, OK, Cotton County, OK, Custer County, OK, Dewey County, OK, Ellis County, OK, Garfield County, OK, Garvin County, OK, Grady County, OK, Grant County, OK, Greer County, OK, Harmon County, OK, Harper County, OK, Jackson County, OK, Jefferson County, OK, Kay County, OK, Kingfisher County, OK, Kiowa County, OK, Lincoln County, OK, Logan County, OK, Love County, OK, Major County, OK, McClain County, OK, Murray County, OK, Noble County, OK, Oklahoma County, OK, Payne County, OK, Pottawatomie County, OK, Roger Mills County, OK, Stephens County, OK, Tillman County, OK, Washita County, OK, Woods County, OK, Woodward County, OK, Archer County, TX, Baylor County, TX, Clay County, TX, Foard County, TX, Hardeman County, TX, Knox County, TX, Wichita County, TX, Wilbarger County, TX
The radar
The Norman radar (KTLX), 103 km from the middle of the area, began a volume at 19:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 7.7 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1507 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 483 m²/s²
- 0-3 km storm-relative helicity
- 468 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
479 WWUS74 KOUN 261939 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 239 PM CDT SAT APR 26 2014 OKZ004>024-033>038-044-TXZ083>090-271200- /O.NEW.KOUN.WI.Y.0019.140427T1500Z-140428T0300Z/ HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-HARMON-GREER-KIOWA-JACKSON-TILLMAN- COMANCHE-COTTON-HARDEMAN-FOARD-WILBARGER-WICHITA-KNOX-BAYLOR- ARCHER-CLAY- INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD... PONCA CITY...ARNETT...WOODWARD...FAIRVIEW...ENID...PERRY... CHEYENNE...TALOGA...WEATHERFORD...CLINTON...WATONGA... KINGFISHER...GUTHRIE...STILLWATER...ELK CITY...SAYRE...CORDELL... ANADARKO...YUKON...EL RENO...MUSTANG...HOLLIS...MANGUM...HOBART... ALTUS...FREDERICK...LAWTON...WALTERS...QUANAH...CHILLICOTHE... CROWELL...VERNON...WICHITA FALLS...MUNDAY...KNOX CITY...SEYMOUR... ARCHER CITY...HOLLIDAY...LAKESIDE CITY...HENRIETTA 239 PM CDT SAT APR 26 2014 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 10 PM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 10 PM CDT SUNDAY. * TIMING: 10 AM TO 10 PM SUNDAY. * WINDS: WEST TO SOUTHWEST 20 TO 35 MPH WITH GUSTS UP TO 50 MPH. WINDS MAY SHIFT TO THE NORTHWEST IN NORTHWESTERN OKLAHOMA AFTER 6 PM SUNDAY. * IMPACTS: TRAVEL MAY BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING OUTSIDE. && $$ MBS
2 follow-up statements
408 WWUS74 KOUN 270826 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 326 AM CDT SUN APR 27 2014 OKZ025>030-039>041-045-046-050-271800- /O.EXB.KOUN.WI.Y.0019.140427T1500Z-140428T0100Z/ OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-POTTAWATOMIE-STEPHENS- GARVIN-MURRAY-JEFFERSON-CARTER-LOVE- INCLUDING THE CITIES OF...OKLAHOMA CITY...CHANDLER...CHICKASHA... PURCELL...NORMAN...MOORE...SHAWNEE...DUNCAN...PAULS VALLEY... SULPHUR...WAURIKA...ARDMORE...MARIETTA 326 AM CDT SUN APR 27 2014 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 8 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM CDT THIS EVENING. * TIMING: 10 AM TO 8 PM TODAY. * WINDS: SOUTHWEST 20 TO 35 MPH WITH GUSTS AROUND 45 MPH. * IMPACTS: TRAVEL MAY BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BLOWING DUST MAY REDUCE VISIBILITIES THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING OUTSIDE. && $$ OKZ004>024-033>038-044-TXZ083>090-271800- /O.EXT.KOUN.WI.Y.0019.140427T1500Z-140428T0100Z/ HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-HARMON-GREER-KIOWA-JACKSON-TILLMAN- COMANCHE-COTTON-HARDEMAN-FOARD-WILBARGER-WICHITA-KNOX-BAYLOR- ARCHER-CLAY- INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD... PONCA CITY...ARNETT...WOODWARD...FAIRVIEW...ENID...PERRY... CHEYENNE...TALOGA...WEATHERFORD...CLINTON...WATONGA... KINGFISHER...GUTHRIE...STILLWATER...ELK CITY...SAYRE...CORDELL... ANADARKO...YUKON...EL RENO...MUSTANG...HOLLIS...MANGUM...HOBART... ALTUS...FREDERICK...LAWTON...WALTERS...QUANAH...CHILLICOTHE... CROWELL...VERNON...WICHITA FALLS...MUNDAY...KNOX CITY...SEYMOUR... ARCHER CITY...HOLLIDAY...LAKESIDE CITY...HENRIETTA 326 AM CDT SUN APR 27 2014 ...WIND ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO 8 PM CDT THIS EVENING... * TIMING: 10 AM TO 8 PM TODAY. * WINDS: SOUTHWEST TO WEST 25 TO 35 MPH WITH GUSTS AROUND 50 MPH. WINDS MAY SHIFT TO THE NORTHWEST IN NORTHWESTERN OKLAHOMA AFTER 6 PM. * IMPACTS: TRAVEL MAY BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST WILL LIKELY REDUCE VISIBILITIES THIS AFTERNOON AND EARLY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING OUTSIDE. && $$
710 WWUS74 KOUN 271929 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 229 PM CDT SUN APR 27 2014 OKZ004>007-009>012-014>018-021>024-033>038-TXZ083>085-087-280100- /O.NEW.KOUN.DU.Y.0001.140427T1929Z-140428T0100Z/ /O.CON.KOUN.WI.Y.0019.000000T0000Z-140428T0100Z/ HARPER-WOODS-ALFALFA-GRANT-ELLIS-WOODWARD-MAJOR-GARFIELD- ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-BECKHAM-WASHITA-CADDO- CANADIAN-HARMON-GREER-KIOWA-JACKSON-TILLMAN-COMANCHE-HARDEMAN- FOARD-WILBARGER-KNOX- INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD... ARNETT...WOODWARD...FAIRVIEW...ENID...CHEYENNE...TALOGA... WEATHERFORD...CLINTON...WATONGA...KINGFISHER...ELK CITY...SAYRE... CORDELL...ANADARKO...YUKON...EL RENO...MUSTANG...HOLLIS... MANGUM...HOBART...ALTUS...FREDERICK...LAWTON...QUANAH... CHILLICOTHE...CROWELL...VERNON...MUNDAY...KNOX CITY 229 PM CDT SUN APR 27 2014 ...BLOWING DUST ADVISORY IN EFFECT UNTIL 8 PM CDT THIS EVENING... ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A BLOWING DUST ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM CDT THIS EVENING. A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING. * WINDS: SOUTHWEST TO WEST 25 TO 40 MPH WITH GUSTS 40 TO 55 MPH. THE STRONGEST GUSTS WILL BE OVER NORTHWEST OKLAHOMA. WINDS WILL SHIFT TO THE NORTHWEST IN NORTHWESTERN OKLAHOMA AFTER 4 PM. * VISIBILITIES: 1/2 TO 3 MILES AT TIMES. VISIBILITIES MAY LOCALLY BE REDUCED TO NEAR ZERO NEAR OPEN FIELDS. * IMPACTS: TRAVEL MAY BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING OUTSIDE. BE CAREFUL IF YOU HAVE TO TRAVEL. && $$ OKZ008-013-019-020-025>030-039>041-044>046-050-TXZ086-088>090- 280100- /O.CON.KOUN.WI.Y.0019.000000T0000Z-140428T0100Z/ KAY-NOBLE-LOGAN-PAYNE-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND- POTTAWATOMIE-STEPHENS-GARVIN-MURRAY-COTTON-JEFFERSON-CARTER-LOVE- WICHITA-BAYLOR-ARCHER-CLAY- INCLUDING THE CITIES OF...PONCA CITY...PERRY...GUTHRIE... STILLWATER...OKLAHOMA CITY...CHANDLER...CHICKASHA...PURCELL... NORMAN...MOORE...SHAWNEE...DUNCAN...PAULS VALLEY...SULPHUR... WALTERS...WAURIKA...ARDMORE...MARIETTA...WICHITA FALLS... SEYMOUR...ARCHER CITY...HOLLIDAY...LAKESIDE CITY...HENRIETTA 229 PM CDT SUN APR 27 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING. * WINDS: SOUTHWEST TO WEST 25 TO 35 MPH WITH GUSTS AROUND 50 MPH. * IMPACTS: TRAVEL MAY BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PATCHY BLOWING DUST WILL REDUCE VISIBILITIES THIS AFTERNOON AND EARLY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING OUTSIDE. && $$ MBS
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this wind advisory went out at Apr 26, 12:35 PM CDT, 2 hours 4 minutes earlier.
Area forecast discussion, Apr 26, 12:35 PM CDT, 2 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
1235 PM CDT SAT APR 26 2014
.DISCUSSION...
AVIATION DISCUSSION FOR THE 18Z TAFS IS BELOW.
&&
.AVIATION...
MAINLY VFR CONDITIONS ARE EXPECTED.
TSRA COVERAGE...INTENSITY...LOCATIONS...AND TIMING REMAIN
VERY UNCERTAIN. THUS...REMOVED TEMPO/PREVAILING MENTION OF
THEM. WILL AMEND IF CONFIDENCE OF TSRA AFFECTING ANY GIVEN
SITE INCREASES.
MVFR CONDITIONS WILL DEVELOP EAST OF KEND-KLAW-KSPS 06-12Z.
BRIEF IFR CONDITIONS MAY OCCUR AS WELL...BUT WERE NOT
MENTIONED DUE TO LOW CONFIDENCE OF OCCURRENCE.
NON CONVECTIVE LOW LEVEL WIND SHEAR IS POSSIBLE 01-14Z...BUT
DID NOT MENTION DUE TO LOW CONFIDENCE.
STRONG SOUTHWEST WINDS WILL DEVELOP 14-16Z. GUSTS OVER 35 KT AND
MVFR RESTRICTIONS IN BLDU ARE POSSIBLE. DID NOT MENTION BLDU DUE
TO LOW CONFIDENCE.
MBS
&&
.PREV DISCUSSION... /ISSUED 1057 AM CDT SAT APR 26 2014/
UPDATE...
AS NEW DATA CONTINUES TO FILTER IN THIS MORNING... IT APPEARS THAT
STORM CHANCES ARE LESS LIKELY TODAY AND THIS EVENING. 12Z OUN
SOUNDING SHOWS ENOUGH OF A CAPPING INVERSION TO BE AN ISSUE FOR
STORM DEVELOPMENT... ESPECIALLY WITH THE RELATIVELY LATE RETURN OF
LOW-LEVEL MOISTURE. THE HRRR AND RAP CONTINUE WITH SOME LATE
AFTERNOON DEVELOPMENT IN THE KNOX CITY-HOBART-ENID CORRIDOR LATE
THIS AFTERNOON... BUT THIS IS ALSO WITH FORECAST TEMPERATURES
CLIMBING INTO THE UPPER 90S TO TRIPLE DIGITS. IF TEMPERATURES DO
GET WARMER THAN OUR CURRENT FORECAST... THEN THERE WILL BE A
CHANCE OF ISOLATED HIGH-BASED STORMS DEVELOPING ALONG THE WESTERN
EDGE OF THE MOISTURE AXIS... BUT CURRENT THOUGHTS ARE TO LOWER
STORM CHANCES TO ISOLATED/LESS THAN 20 PERCENT FOR THIS AFTERNOON
AND LOWER POPS FOR THIS EVENING AS WELL. THE EXPECTED HIGH BASES
OF THE STORMS WILL ALSO MAKE THE SEVERE WEATHER SCENARIO /IF
STORMS FORM/ PRIMARILY A HAIL/WIND THREAT.
WILL CONTINUE TO WATCH TRENDS IN THE WEATHER THROUGH THE AFTERNOON
AND MAKE ADDITIONAL ADJUSTMENTS AS NECESSARY. .26.
PREV DISCUSSION... /ISSUED 643 AM CDT SAT APR 26 2014/
AVIATION...
26/12Z TAFS...VFR CONDITIONS EXPECTED TO PREVAIL MAJORITY OF
FORECAST PERIOD WITH DEVELOPMENT OF STRONG SOUTH-SOUTHWEST WINDS.
TSRA CHANCES WILL INCREASE TOWARD AND AFTER 00Z FROM SOUTHWEST
OKLAHOMA AND KSPS TOWARD CENTRAL OKLAHOMA TERMINALS TOWARD AND
AFTER 06Z. PRIMARILY MVFR/IFR IN TSRA WITH MVFR CIGS OUTSIDE OF
TSRA SOUTHERN OKLAHOMA LATE TONIGHT AHEAD OF DRYLINE.
PREV DISCUSSION... /ISSUED 501 AM CDT SAT APR 26 2014/
DISCUSSION...
LATEST ITERATION OF FINE-SCALE MODELS STILL POINT TO AT LEAST
ISOLATED THUNDERSTORM DEVELOPMENT ACROSS SOUTHWEST OKLAHOMA TOWARD
OR JUST AFTER 00Z. TAKING THESE INTO ACCOUNT...AND LOOKING AT 00Z
GFS/ECM AND NOW 06Z WRF... PROBABLE INITIATION AREAS AND MODE
EVOLUTION FAIRLY DIVERSE. WE DO NOT THINK THAT THE MODELS HAVE A
GOOD HANDLE ON QUALITY/DEPTH OF MOISTURE RETURN BUT ECM HAS
VERIFIED MUCH BETTER THAN THE OTHER MODELS LAST 12 TO 24
HOURS AND WILL BE FOLLOWED CLOSER FOR NOW. WITH NEW OBS-U/A THIS
MORNING HOPEFULLY THERE WILL BE BETTER CONSENSUS WITH 12Z MODELS.
WE STILL EXPECT THE GREATEST POTENTIAL FOR RELATIVELY HIGH-BASED
SUPERCELLS SW OKLAHOMA AND WRN NORTH TEXAS TOWARD AND AFTER 6 PM
WHERE COINCIDENCE OF HOTTER TEMPS AND DEEPER MOISTURE WILL
RESIDE. ADDITIONAL AND MORE WIDESPREAD DEVELOPMENT OF STORMS
POSSIBLE AHEAD OF DRYLINE/PAC-FRONT LATE EVENING AND OVERNIGHT AS
SUBSTANTIAL FORCING FINALLY APPROACHES. WITH INTENSE FORCING AND
BACKING DEEP LAYER SHEAR...WE STILL EXPECT THE EVOLUTION OF A (OR
MULTIPLE) ELEVATED CLUSTERS/BOW SEGMENTS THROUGH THE OVERNIGHT
HOURS. THERE COULD STILL BE STRONG/SEVERE STORMS EARLY SUNDAY
MORNING/DAYBREAK ACROSS CENTRAL AND EASTERN PORTIONS OF OKLAHOMA.
REDEVELOPMENT SUNDAY AFTERNOON/EVENING ARE EXPECTED TO BE
PRIMARILY EAST OF OUR CWA.
GOING TO BE WINDY TODAY...WITH CURRENT GRIDS MARGINALLY
APPROACHING WIND ADVISORY. SUNDAY WILL BE WINDIER MOST LOCATIONS
AND A WIND ADVISORY IS EXPECTED. ALSO...WE HAVE ISSUED A FIRE
WEATHER WATCH FOR MAJORITY OF WESTERN OKLAHOMA AND ADJACENT PARTS
OF NORTH TEXAS WITH DRY/WARM AND WINDY CONDITIONS BEHIND
DRYLINE/PAC-FRONT. DID NOT BRING WATCH INTO OKC METRO WITH
TRANSITION TO GREEN FUELS. WATCH WAS PRIMARILY FOCUSED ON AREAS
THAT ARE JUST ENTERING TRANSITION PHASE OF FUELS AND DROUGHT
STRICKEN LOCATIONS.
COOL WEEK WITH OCCASIONAL WINDY DAYS WITH PERSISTENT NORTHWEST
FLOW. LIGHT SHOWERS WILL BE POSSIBLE MAINLY WEST/NORTH PARTS OF
OKLAHOMA DURING THE WEEK WITH PASSAGE OF THERMAL TROUGHS THAT WILL
ROTATE AROUND LARGE U.S. UPPER CYCLONE.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 87 66 81 51 / 10 50 30 10
HOBART OK 89 60 81 50 / 10 40 10 0
WICHITA FALLS TX 88 65 84 52 / 10 40 10 0
GAGE OK 90 58 77 46 / 10 20 10 10
PONCA CITY OK 88 66 81 49 / 10 50 40 10
DURANT OK 85 67 83 56 / 0 30 60 10
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FIRE WEATHER WATCH FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING
FOR OKZ004>007-009>012-014>018-021>024-033>038-044.
TX...FIRE WEATHER WATCH FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING
FOR TXZ083>089.
&&
26/17/17Hazardous weather outlook, Apr 26, 10:50 AM CDT, 3 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORMAN OK 1050 AM CDT SAT APR 26 2014 OKZ004>048-050>052-TXZ083>090-271700- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 1050 AM CDT SAT APR 26 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...REST OF TODAY AND TONIGHT... .THUNDERSTORMS... SEVERE THUNDERSTORMS WILL BE POSSIBLE LATE THIS AFTERNOON THROUGH TONIGHT OVER PARTS OF WESTERN AND CENTRAL OKLAHOMA AND WESTERN NORTH TEXAS. .TIMING... INITIAL STORM DEVELOPMENT MAY OCCUR BETWEEN 5 AND 8 PM THIS EVENING IN THE FORM OF ISOLATED STORMS IN SOUTHWEST OKLAHOMA AND WESTERN NORTH TEXAS. STORMS MAY EXPAND IN COVERAGE AS THEY SHIFT EAST AND NORTHEAST DURING THE EVENING AND OVERNIGHT. ADDITIONAL STORMS MAY DEVELOP NEAR OR JUST AHEAD OF A COLD FRONT AFTER MIDNIGHT TONIGHT ACROSS WESTERN OKLAHOMA AND WESTERN NORTH TEXAS...THEN MOVE TOWARDS THE I-35 CORRIDOR BY 6 AM SUNDAY MORNING. CAPPING MAY BE STRONG ENOUGH TO NOT ALLOW FOR MUCH...IF ANY... STORM DEVELOPMENT...LATE THIS AFTERNOON AND TONIGHT. .IMPACTS... IF STORMS DEVELOP BETWEEN 5 AND 8 PM THIS EVENING OVER WESTERN NORTH TEXAS AND ADJACENT PARTS OF SOUTHWEST OKLAHOMA...THESE STORMS WOULD HAVE THE GREATEST POTENTIAL FOR VERY LARGE HAIL UP TO THE SIZE OF BASEBALLS...DAMAGING WINDS TO 70 MPH...AND A SMALL CHANCE FOR TORNADOES. OVERNIGHT...STORMS MAY MERGE OR FORM INTO A LINE ALONG AND AHEAD OF AN ADVANCING COLD FRONT. THE MAIN HAZARDS OVERNIGHT WILL BE LARGE HAIL...UP TO THE SIZE OF GOLF BALLS...AND DAMAGING WINDS UP TO 65 MPH. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS CENTRAL AND WESTERN OKLAHOMA...AND WESTERN NORTH TEXAS...SHOULD PREPARE FOR SEVERE WEATHER OPERATIONS FROM 5 PM THIS AFTERNOON THROUGH EARLY SUNDAY MORNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... .THUNDERSTORMS... STRONG TO SEVERE STORMS WILL BE ONGOING EARLY SUNDAY...AS A COLD FRONT CONTINUES TO ADVANCE EAST ACROSS CENTRAL OKLAHOMA. A THREAT OF LARGE HAIL AND DAMAGING WINDS WILL CONTINUE INTO EARLY AFTERNOON ALONG...AND AHEAD OF...THE FRONT. THE AREA OF CONCERN WILL BE MAINLY ALONG AND EAST OF I-35. .FIRE WEATHER... STRONG WEST TO SOUTHWEST WINDS...MINIMUM RELATIVE HUMIDITIES AROUND 15 PERCENT...AND TEMPERATURES IN THE 70S AND 80S WILL RESULT IN A VERY HIGH RISK OF WILDFIRES ON SUNDAY. A FIRE WEATHER WATCH IS IN EFFECT FOR SUNDAY AFTERNOON AND EVENING ACROSS THE WESTERN HALF OF OKLAHOMA AND WESTERN NORTH TEXAS. .STRONG WINDS... STRONG WEST TO SOUTHWEST WINDS WILL OCCUR ON SUNDAY MAINLY OVER WESTERN OKLAHOMA AND WESTERN NORTH TEXAS. GUSTS UP TO 50 MPH ARE POSSIBLE IN THESE AREAS. A WIND ADVISORY WILL LIKELY BE NECESSARY. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK. MBS/SPEG
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 4:04 AM CDT | Fire Weather Watch | OUN | Alfalfa, Beckham, Blaine, Caddo, Canadian, Comanche and 18 more | 42 hr |
| Apr 26, 2:38 PM CDT | Red Flag Warning | OUN | Alfalfa, Beckham, Blaine, Caddo, Canadian, Comanche and 22 more | 31 hr |
Nearby
Wind Advisories in Oklahoma, 2014Wind Advisories in Texas, 2014Every wind advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.